# SDR NACA2025070500001

- Difficulty date: July 5, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 78,361 hours, 20,248 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORM MFEC INSPECTION OF LT SIDE NOSE WHEEL WELL BULKHEAD STIFFENER , ONE CRACK WAS FOUND AT BS 287 BETWEEN WL 159 TO WL 185 AS MARKED, IT IS ABOUT 1 INCH LONG. CARRIED OUT THE STIFFENER REPAIR AT LT SIDE NOSE WW BULKHEAD STA 287 LBL25 AS PER DRAFT EO 767-53-0018 REV 1R 107 AND PART 2 OF SB 767-53-0018 REV 1R
